MathSciNet Relay Station
MathSciNet bibliographic data
MR1626753 32F20 (32E99)
Bruna, Joaquim; Charpentier, Philippe; Dupain, Yves Zero varieties for the Nevanlinna class in convex domains of finite type in $\bold C^n$. Ann. of Math. (2) 147 (1998), no. 2, 391–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement